Advil, Ibuprofen 200 mg, 100 per bottle

Item Number: 5120
0.2 lb

Advil, Ibuprofen 200 mg, 100 per bottle


Case Qty: 36
addthis

 
Advil®

Provides temporary relief of minor aches and pains associated with the common cold, headache, backache, muscular aches and menstrual cramps.

  • Get the pain relief of Ibuprofen in non-prescription strength.
  • Coated tablets
  • Active ingredient (per tablet): Ibuprofen 200 mg
  • 100 oval shaped tablets per bottle
No recommended products at the moment.